# SDR TWAA0018802

- Difficulty date: December 2, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 82,449 hours, 87,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LAST 4 ROWS OF EGRESS LIGHTS FLICKERED IN CLIMB.  RESEATED THE CONNECTION OF THE EGRESS LIGHTING.  CHECK-C 7-4-00 MCI.
